# SDR DALA2020013000701

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 41,242 hours, 21,358 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Not Reported
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT HOLE A REPAIR IN ACORDANCE WORD CARD 5311-01171- 04B PRIOR TO FURTHER FLIGHT AA 5311-01171 ,SB A320-531264, AD- 2018-06-04. REPAIR ON HOLE "A" WAS ACCOMPLISHED WITH WORK CARD 5311-01171- 04B.
